Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 4
HTML articles powered by AMS MathViewer

Commentary
Susan Friedlander PDF
Bull. Amer. Math. Soc. 44 (2007), 513-514
Euler and his work on infinite series
V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 44 (2007), 515-539
Euler and algebraic geometry
Burt Totaro PDF
Bull. Amer. Math. Soc. 44 (2007), 541-559
Euler’s “De Partitio Numerorum”
George E. Andrews PDF
Bull. Amer. Math. Soc. 44 (2007), 561-573
Euler’s definition of the derivative
Harold M. Edwards PDF
Bull. Amer. Math. Soc. 44 (2007), 575-580
The Euler Equations of Compressible Fluid Flow
Demetrios Christodoulou PDF
Bull. Amer. Math. Soc. 44 (2007), 581-602
On the Euler equations of incompressible fluids
Peter Constantin PDF
Bull. Amer. Math. Soc. 44 (2007), 603-621
What is good mathematics?
Terence Tao PDF
Bull. Amer. Math. Soc. 44 (2007), 623-634
About the cover: Euler’s Introductio in analysin infinitorum
Gerald L. Alexanderson PDF
Bull. Amer. Math. Soc. 44 (2007), 635-639
PDF
Bull. Amer. Math. Soc. 44 (2007), 641-646